Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Headache, gastric problem, fatigue. Diagnosed with weak heart muscles earlier. Any ideas?

My dad is in his seventies, he had a severe breathing problem 6 months ago, and he was diagnosed with weak heart muscles, for which he was described a medication that he needs to take for the rest of his life. Four days ago he started complaining from fatigue, and headaches, and a day after he also started complaining from gastric problems. These are the symptoms that I know of. And I want to know given his previous condition, are these an alarming symptoms
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The description of his heart condition is not detailed enough to give appropriate suggestions.
Fatigue may be from worsening of the pumping function (low out put)
Headache may be incidental / Is his pressure normal?
'Gastric' problem may be from congested liver from heart failure or stomach irritation from drugs..
You must take him to his cardiologist - he needs examination and investigation...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor